# SDR UALA2009090802809

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 54,766 hours, 19,172 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Out Of Rig
- Location: R Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING SLIDE DOOR 196FR HARD TO CLOSE.  REPLACED AND OPS CHECKED THE RIGHT OFF WING SLIDE DOOR LATCH FITTING HARDWARE.  OPS CHECKED GOOD.
